# SDR TWAA9809806

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK-C, MAINTENANCE FOUND COROSION ON RT SIDE OF FUSELAGE SKIN AT STA 870, STR 10R.  REMOVED CORROSION PER SRM 51-10-6.  CUT OUT CORROSION AND INSTALLED DOUBLER AND FILLER PER SRM 53-30-3, PAGE 14D.  TOTAL TIME:  47,795 HOURS.  TOTAL CYCLES:  30,953.  (X)
